# SDR 2022F00399

- Difficulty date: October 3, 2022
- Submitted: October 7, 2022
- Operation: General aviation
- Aircraft: N990HA
- Make and model: Amd FALCON7X
- Aircraft serial: 036
- Engine: Pwc PW307A
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: 30P210901
- Part serial: NYAA000A127
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RECEIVED WO TO PERFORM FWD HYD PUMP SEAL REPLACEMENT ON GEARBOX ENG#3 DUE TO SUSPECT ENGINE OIL LEAK. NOTED HYD LEAK INSTEAD OF OIL LEAK. NOTED ALSO LOWER ENGINE COWL ENGINE OIL CONTAMINATED.
PERFORMED ENGINE RUN UP AND FOUND CRACK ON GEARBOX.
